Items where Author is "Csaba, Béla"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Csaba, Béla, Nagy-György, Judit: Embedding Graphs Having Ore-Degree at Most Five.
SIAM JOURNAL ON DISCRETE MATHEMATICS, 33 (1). pp. 474-508. ISSN 0895-4801 (2019)

Balogh, József, Csaba, Béla, Martin, Ryan R, Pluhár, András: On the path separation number of graphs.
DISCRETE APPLIED MATHEMATICS, 213. pp. 26-33. ISSN 0166-218X (2016)

Csaba, Béla, Kühn, Daniela, Lo, Allan, Osthus, Deryk, Treglown, Andrew: Proof of the 1-factorization and Hamilton Decomposition Conjectures.
American Mathematical Society, Providence (RI). (2016) ISBN 9781470420253

Beszédes, Árpád, Schrettner, Lajos, Csaba, Béla, Gergely, Tamás, Jász, Judit, Gyimóthy, Tibor: Empirical investigation of SEA-based dependence cluster properties.
Science of Computer Programming, 105. pp. 3-25. ISSN 01676423 (2015)

Csaba, Béla, Pluhár, András: A Weighted Regularity Lemma with Applications.
INTERNATIONAL JOURNAL OF COMBINATORICS, 2014. Azonosító: 602657-Terjedelem: 9 p. ISSN 1687-9163 (2014)

Csaba, Béla, Schrettner, Lajos, Beszédes, Árpád, Jász, Judit, Hegedűs, Péter, Gyimóthy, Tibor: Relating clusterization measures and software quality.
In: Proceedings of the 17th European Conference on Software Maintenance and Reengineering. CSMR 2013 (eds. Anthony Cleve - Filippo Ricca - Maura Cerioli). Genova, 5-8 March 2013. IEEE Computer Society, Los Alamitos, pp. 345-348. (2013) ISBN 978-1-4673-5833-0 (print), ISBN 978-0-7695-4948-4 (online)

Csaba, Béla, Nagy-György, Judit, Levitt, Ian, Szemerédi, Endre: Tight bounds for embedding bounded degree trees.
In: Fete of Combinatorics and Computer Science. Bolyai Society Mathematical Studies (20). Springer Verlag - Bolyai Mathematical Society, Berlin; Budapest, pp. 95-137. (2010) ISBN 978-3-642-13579-8

This list was generated on 2021. január 27. 21:09:32 CET.